Main publications in Journals of Mathematics

  In Transactions Amer. Math Soc. :
D. Aussel, A. Daniilidis & L. Thibault, Subsmooth sets: functional characterizations and related concepts, Trans. Amer. Math. Soc., 357 (2005), 1275-1301.
D. Aussel, J.-N. Corvellec & M. Lassonde, Mean Value Property and Subdifferential Criteria for Lower Semicontinuous Functions, Transactions of the Amer. Math. Soc., Vol. 347 (1995), 4147-4161.
  In SIAM J. Optimisation :
D. Aussel & Y. Garcia, On Extensions of Kenderov's Single-Valuedness Result for Monotone Maps and Quasimonotone Maps , SIAM J. Optim. 24-2 (2014), pp. 702-713.
D. Aussel, Y. Garcia & N. Hadjisavvas, Single-directional property of multivalued maps and variational systems, SIAM Optimization, 20 (2009), 1274--1285.
D. Aussel & N. Hadjisavvas, Adjusted sublevel sets, normal operator and quasiconvex programming, SIAM J. Optim., 16 (2005), 358-367.
D. Aussel, J.-N. Corvellec & M. Lassonde, Nonsmooth constrained optimization and multidirectional mean value theorem, SIAM J. of Optimization, Vol. 9, No. 3 (1999), 690-706.
  In Math. Programming :
D. Aussel & A; Eberhard, Maximal quasimonotonicity and dense single-directional properties of quasimonotone operators, to appaer in Math. Programming, (2012), 30 pp.
  In J. Optim. Theory Applications :
D. Aussel & J. Cotrina, Stability of quasimonotone variational inequality under sign-continuity, J. Optim. Theory Appl. 158 (2013), no. 3, 653-667.
D. Aussel & J. Cotrina, Quasimonotone quasi-variational inequality: Existence and applications, J. Optim. Theory Appl. 158 (2013), no. 3, 637-652.
D. Aussel, R. Correa & M. Marechal, Gap functions for quasivariational inequalities and generalized Nash equilibrium problems, JOTA 151, No. 3 (2011), 474488.
D. Aussel & J. Dutta, On gap functions for multivalued Stampacchia variational inequalities, JOTA 149 (2011), 513-527.
D. Aussel & J. Ye, Quasiconvex minimization on locally finite union of convex sets, JOTA, 139 (2008), no. 1, 1-16.
D. Aussel & N. Hadjisavvas, On Quasimonotone Variational Inequalities, J. Optim. Th. Appl., Vol. 121 (2004), 445-450.
D. Aussel, Subdifferential properties of quasiconvex and pseudoconvex functions: a unified approach, JOTA, Vol. 97, No. 1 (1998), 29-45.
  In J. Global Optimization :
D. Aussel & J.Cotrina, Semicontinuity of the solution map of quasivariational inequalities, J. Global. Optim. (2011), Volume 50, Number 1, 93-105.
  In Bull. Austral. Math. Soc. :
D. Aussel & D. T. Luc, Existence conditions in general quasimonotone variational inequalities, Bull. Austral. Math. Soc., 71 (2005), 285-303.
D. Aussel & C.C. Chou, Asymptotical well behavior for constrained minimization problems, Bull. Australian Math. Soc., Vol. 66 (2002), 499-516.
  In J. Convex Analysis :
M. Ait Mansour & D. Aussel, Quasimonotone variational inequalities and quasiconvex programming: qualitative stability, J. Convex Analysis, 15 (2008), No. 3, 459--472.
D. Aussel, J.-N. Corvellec & M. Lassonde, Subdifferential characterization of quasiconvexity and convexity, Journal of Convex Analysis, Vol. 1 (1994), 195-201.
  In Operations Research Letter :
D. Aussel & J. Dutta, Generalized Nash equilibrium problem, variational inequality and quasiconvexity, Oper. Res. Lett. 36 (2008), no. 4, 461--464. [Addendum to ``Generalized Nash equilibrium problem, variational inequality and quasiconvexity''<\i>, Oper. Res. Lett. 36 (4) (2008), 461-464.]
  In Optimization :
D. Aussel & J. Ye, Quasiconvex programming with starshaped constraint region and application to quasiconvex MPEC, Optimization 55 (2006), 433-457.
  In Pacific J. Optimization :
M. Ait Mansour & D. Aussel, Quasimonotone variational inequalities and quasiconvex programming: quantitative stability , Pacific J. Optimization, Pacific J. Optimization 2 (2006), 611-626.
  In Set-valued Var. Analysis :
D. Aussel & M. Fabian Single-directional properties of quasi-monotone operators, Set-valued Var. Anal. 21 (2013), 617-626.
D. Aussel & A. Daniilidis, Normal characterization of the main classes of quasiconvex functions, Set-Valued Analysis, Vol. 8 (2000), 219-236.
  In J. Math. Anal. Appli. :
D. Aussel, R. Gupta & A. Mehra, Gap functions and error bounds for inverse quasi-variational inequality problems, J. Math. Anal. Appli. Volume 407, Issue 2 (2013), 270-280.
  In J. Industrial Manag. Optim. :
D. Aussel, R. Correa & M. Marechal, Spot electricity market with transmission losses, J. Industrial Manag. Optim. 9 (2013), 275-290.
  In Applicable Analysis :
D. Aussel & J. Cotrina, Existence of time-dependent traffic equilibria, Applicable Analysis 91 (2012), 1775-1791.
  Proceeding (with committee) :
D. Aussel & A. Daniilidis, Normal cones to sublevel sets: an axiomatic approach. Applications in quasiconvexity and pseudoconvexity, Proceedings of the 6th International Symposium on Generalized Convexity/Monotonicity, Lecture Notes in Economics and Mathematical Systems, Ed. Springer, No. 502 (2001), 88-101.

  Books and chapters:
D. Aussel, Chapter ``Optimization'' in the book ``Math´matiques du L3'', Ed. Pearson, 2009.
D. Aussel, Chapter {New developments in Quasiconvex optimization} in the book ``Fixed Point Theory, Variational Analysis, and Optimization'', Ed Taylor \& Francis, 2014, 173-208.

  Main publications in journals of Physics and Process:

  In Energy Conversion and Management :
P. Neveu, S. Tescari, D. Aussel & N. Mazet, Combined Constructal and Exergy Optimization of Thermochemical Reactors for High Temperature Heat Storage, Energy Conversion and Management 71 (2013), 186-198.